# SDR AALA201712049002

- Difficulty date: November 16, 2017
- Submitted: December 6, 2017
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 48,505 hours, 28,926 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Coupling
- Part number: D53472104200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION FOUND ON FLOORBEAM COUPLING Y765 AT LEVEL FR 66 AT AFT GALLEY AREA. REPLACED COUPLING PER SRM 51-72-11.
